# SDR AALA2018082209044

- Difficulty date: August 18, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 57,703 hours, 23,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RIGHT EMERGENCY LIGHT POWER SUPPLY FAILED A FUNCTIONAL CHECK.  REPLACED THE POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED GOOD.
